# SDR 98ZZZX3532

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5771C
- Make and model: Snias AS350B
- Aircraft serial: 1369
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: 071015530200
- Condition: Failed
- Location: Gps
- Component: KA92
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS SHUTS DOWN WHILE IN USE.  ANTENNA INTERNAL RESISTANCE 42 OHMS.  NO CRA.
